Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 1 (1978), Issue 1, Pages 141-142
http://dx.doi.org/10.1155/S0161171278000186

Concerning row operations on systems of linear equations with integral coefficients

Department o f Mathematics, Texas A & M University, College Station 77843, Texas, USA

Received 20 January 1978

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.